BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: Theorem for Series in Three-Parameter Mittag-Leffler Function
Authors: Soubhia, Ana
Camargo, Rubens
Oliveira, Edmundo
Vaz, Jayme
Keywords: Fractional Derivatives
Mittag-Leffler Function
Electrical Circuits
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 1, (2010), 9p-20p
Abstract: The new result presented here is a theorem involving series in the three-parameter Mittag-Leffler function. As a by-product, we recover some known results and discuss corollaries. As an application, we obtain the solution of a fractional differential equation associated with a RLC electrical circuit in a closed form, in terms of the two-parameter Mittag-Leffler function.
Description: Mathematics Subject Classification 2010: 26A33, 33E12.
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num1-2010-9p-20p.pdf213.37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License